MAUDE Adverse Event Report: PHILIPS ULTRASOUND INNOSIGHT; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND INNOSIGHT; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795001
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that a thrombus was not visualized on the innosight ultrasound system during a portable focused echo scan and pathology.A repeat echo was performed at a later date using a different system.The thrombus was visualized.The patient received a bone marrow transplant and subsequently died.An internal site investigation is currently underway to determine whether the lack of visualization of the substrate contributed to cause of death.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was performed by the innosight ultrasound system manufacturer to determine the cause of the reported issue.It was determined that the image quality was as expected.Therefore, based on the information received, it does not appear a device malfunction caused or contributed to the reported event; however, this may indicate a use issue for not adjusting imaging settings e.G.Parameters, modes, to enhance the image further.No further action is necessary at this time.No similar issues for this device have been reported.

Brand Name
INNOSIGHT
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key22052180
Report Number3019216-2025-000199
Device Sequence Number8908333
Product Code IYN
UDI-Device Identifier04719873000012
UDI-Public(01)04719873000012
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number795001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date02/09/2026
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown